# SDR IPXA2017012013016

- Difficulty date: December 30, 2016
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 60,626 hours, 15,339 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0789501
- Condition: Corroded
- Location: Bs 475-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, RCB AREA FLOOR PANEL WSP0789-501 CORRODED BS 475 - 500 LBL 47 TO 75.  REPAIRED THE FLOOR PANEL IAW EA 011-5310-01-A6569 REV. IR AND EO MD11-5310-62935-A.  (MINOR)
